# SDR VNAA202312130022

- Difficulty date: November 9, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 20,513 hours, 18,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 20,513 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL RBL 9 BTW FS 847.00 + 16.00 TO FS 977.00 AT PASSENGER CABIN FLOOR STRUCTURE. SEAT RAIL RBL 9 BTW FS 847.00 + 16.00 TO FS 977.00 AT PASSENGER CABIN FLOOR STRUCTURE WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-51-49-101-001-A02 AND WAS REPLACED PER CRJ900 AMM 53-00-49.
